# SDR DALA2022051203297

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 71,419 hours, 26,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SEAT MOUNTED EMER LIGHT INOP AT ROW 18. CORRECTIVE ACTION: REMOVED & REPLACED SEAT MOUNTED EMER LIGHT REF B757 WDM 33-51. OPS CK GOOD. (8825758)
